# SDR CALA2024031200692

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 16 UPPER DOUBLE JOGGLE AREA HOLE ''A'' HAS CRACK INDICATION IN FRAME LAYER, 5 OCLOCK, 100% S.H GENERATED BY V892444 ON HAECO LCQ NR 9296308/32308
